MathSciNet Relay Station
MathSciNet bibliographic data
MR2566559 47B37 (37B05 47A16 54H20)
Hou, Bingzhe; Cui, Puyu; Cao, Yang Chaos for Cowen-Douglas operators. Proc. Amer. Math. Soc. 138 (2010), no. 3, 929–936.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement